Announcement

Collapse
No announcement yet.

baclofen refill itchiness

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    baclofen refill itchiness

    Two of my lasts 4 refills have resulted in itchy face, eyes and chest. Has anyone else experience that?

    #2
    Itching with intrathecal baclofen is a less common reported side effect, but it can also indicate a developing allergy. Ironically, it also may be a symptom of insufficient drug being delivered. I would get back to your physician who manages your bump and let them know about these symptoms and discuss options.

    https://www.mayoclinic.org/drugs-sup...g-20062155?p=1

    (KLD)
    The SCI-Nurses are advanced practice nurses specializing in SCI/D care. They are available to answer questions, provide education, and make suggestions which you should always discuss with your physician/primary health care provider before implementing. Medical diagnosis is not provided, nor do the SCI-Nurses provide nursing or medical care through their responses on the CareCure forums.

    Comment

    Working...
    X